Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Idempotent Hermitian Matrices: 10519

Jurgen Grob, Gotz Trenkler, Sven-Oliver Troschke and Yan-Loi Wong
The American Mathematical Monthly
Vol. 105, No. 6 (Jun. - Jul., 1998), p. 568
DOI: 10.2307/2589424
Stable URL: http://www.jstor.org/stable/2589424
Page Count: 1
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
568
    568